# SDR AWXA9900424

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- System (JASC): 5751 · Ailerons
- Part: Angle
- Part number: 656346110
- Condition: Cracked
- Location: Ws 537
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON HINGE ATTACH FITTING ON WING, O/B SUPPORT LOWER ANGLE CRACKED AT 2ND I/B HINGE.  FABRICATED AND INSTALLED NEW ATTACH ANGLE FITTING AS PER DWG NR 65-63461 AND SRM 51-10-02.
